# SDR 20001128AP007

- Difficulty date: July 22, 2000
- Submitted: September 29, 2000
- Operation: Air carrier
- Aircraft: N139GA
- Make and model: Beech 1900C
- Aircraft serial: UC126
- Engine: Pwa PT6*
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 8061328
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

FLT 9195 - NAS/PBI - ON APPROACH TO PBI, LEFT ENGINE HAD LOSS OF POWER WHEN THROTTLE RETARDED TO 1,000 LBS.  SECURED ENGINE.  LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED LEFT FUEL CONTROL UNIT.  (M)
